MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 58MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 58MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a hip arthroplasty.The patient was revised approximately 2 years post hip resurfacing due to loosening of acetabular cup.No additional information.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: cat # ep-200152 lot # 956960 act artic e1 hip brg 28x46mm, cat # 110024465 lot # 493790 g7 dual mobility liner 46mm g, cat # 010000997 lot # 6675889 g7 screw 6.5mm x 20mm, cat # 010001003 lot # 660126 g7 screw 6.5mm x 50mm.Foreign: country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3, h2, h3, h6 reported event was confirmed due to the review of medical records.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: impressions: loosening of the acetabular implant of the left hip.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 OSSEOTI MULTIHOLE 58MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15894286
Report Number0001825034-2022-02597
Device Sequence Number5258068
Product Code LZO
UDI-Device Identifier00887868356056
UDI-Public(01)00887868356056(17)300519(10)6789439
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010267
Device Lot Number6789439
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight64 KG